# SDR ASAA2017061521082

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 4,470 hours, 1,503 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED AFTER APU STARTED NORMALLY.  APU WAS SHUT DOWN NORMALLY. ACFT GROUNDED. CHECKED OIL LEVEL, FOUND FULL. RESET APU AND OPS CHECK START NORMAL, OPS NORMAL IAW 49-11-00. APU OK FOR SERVICE.
